# SDR AWXA200300716

- Difficulty date: June 8, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347041020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON SKIN AT AFT LOWER FUSELAGE FR 62 AND FR 63, BETWEEN STR 41 LT AND STR 41 RT, IFPC ANTENNA CUTOUT.  MAINTENANCE CLEANED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  CUT OUT DAMAGED SKIN; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 53-00-11 PG 209-214, FIG 203.
